# SDR UIEA2019032903687

- Difficulty date: March 28, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,335 hours, 15,230 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Solenoid Valve
- Part number: 38761661
- Part serial: 4689
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ATTEMPTED ON FLT LEG CVG SCK SAT-50, FL 380 FAILED TO START ON 3 ATTEMPTS. APU INOP.( TRANSFERRED TO MDDR 109396.   LP 1024068 - M3: TROUBLE SHOT APU IAW 49-11 FAULT TREE 991 UP TO BLOCK 11 SHEET 2. NO HELP. DMI # 109396 REMAINS OPEN.  LP 1024075 - M3: REMOVED AND REPLACED APU EXCITER BOX AND REMOVED AND REPLACED APU ELEC. IGNITION LEAD P/N 3888076-3 IAW AMM 49-41-03 AND AMM 49-41-04. DMI # 109396 REMAINS OPEN.   LP 1024079 - M3: REMOVED AND REPLACED APU IGNITER PLUG IAW AMM 49-41-02-404-006. MDDR # 109396 REMAINS OPEN.   LP 1060868-M3 ACCOMPLISHED ACTION PLAN. REMOVED AND REPLACED DE-OIL SOLENOID VALVE IAW AMM 49-27-08. LEAK AND OPS CHECK GOOD. THIS CLOSES DMI 109396. MCC NOTIFIED. PLACARDS REMOVED.  )
